# SDR SWAA2017032812788

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 72,773 hours, 58,431 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 6556685
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE BRACKET BROKEN.  REPAIRED THE BRACKET IAW AMM.
